# SDR 153321505

- Difficulty date: February 15, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N467QS
- Make and model: Gulstm GIV
- Aircraft serial: 1533
- Aircraft time: 50 hours, 30 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Part number: 1159SCH4023
- Part serial: 483A
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 50 hours, 30 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING WOULD NOT SHUT OFF WHEN SELECTED OFF.
